# SDR ASAA2014020206755

- Difficulty date: February 2, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 19,697 hours, 6,115 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10599
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 19,826 hours, 7,225 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, ON RECALL, RT PACK LIGHT ILLUMINATED.  QRH PROCEDURE FOLLOWED.  PACK LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED. PACK-ZONE TEMP CONTROLLER BITE CHECKED IAW FIM 21-62, TASK 801, SHOWED RT PACK TEMP CONTROL VALVE FAULT AND VERIFY TEST CONFIRMED FAULT.  R & R, TESTED RT PACK TEMP CONTROL VALVE V141 IAW MM 21-51-10-000-801, MM 21-51-00-400-801.  OPS NORMAL, NO LEAKS NOTED.
